# SDR QXEA2020081700246

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 8,406 hours, 5,121 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL NOTICED DURING INITIAL CLIMB OUT AND WENT AWAY AROUND 3000 FEET.  AT DESCENT, WE NOTICED THE SMELL AGAIN WHEN THROTTLES WERE REDUCED TO FLIGHT IDLE.  SMELL IN FLIGHT DECK WAS NOTICED ALL THE WAY TO THE GATE.  FLIGHT ATTENDANTS REPORTED NO SMELLS WERE NOTED IN PASSENGER CABIN. REMOVED FROM SERVICE. PERFORMED WALK AROUND OF AIRCRAFT EXTERIOR AND INTERIOR, NO DEFECTS NOTED.  C/W FIM TASK E175 21-20-00-810-803-A, RAN BOTH ENGINES FOR 15 MINUTES, 5 MIN EACH AT 70 % POWER.  NO EVIDENCE OF SMELL NOTED.  SUSPECT ODOR SMELL CAME FROM AN ENGINE WASH RON LAST NIGHT.  ACFT IS OKAY FOR SERVICE. NO PARTS REPLACED.
